# SDR 2002F00638

- Difficulty date: June 22, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N8627A
- Make and model: Beech E18S
- Aircraft serial: BA283
- Engine: Pwa R985AN14B
- Engine time: 3,965 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399354
- Condition: Cracked
- Location: Engine
- Part time: 3,965 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE POWER LEFT ENGINE LOST POWER AND STARTED TO RUN ROUGH. ENGINE WAS SHUT DOWN AND DIVERTED TO LEX. NR 8 CYLINDER WAS FOUND CRACKED AT INTAKE PORT.
